# SDR 04FDEA00149

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), INBOARD PIVOT HOLE CORRODED AT BORE AREA. LT INBD FLAP OTBD HINGE (FLAP SIDE) INBD PIVOT HOLE BORE CORROSION.  REMOVED AND REPAIRED AS PER EA 1-5750-74282, WINGS - LEFT INBD TRAILING EDGE FLAP - HINGE BRACKETS CORRODED.
